# SDR AALA952092

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: A3060819104
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT ROW 5 AND 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
